# SDR SIMA9700512

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AE
- Make and model: Saab 340B
- Aircraft serial: 340B381
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PROLONGED GROUND DELAY, LAV SMOKE WARNING CAME ON FOR VARIOUS LENGTHS OF TIME.  LAV WAS INSPECTED WITH NO EVIDENCE OF SMOKE NOTED.  REPLACED SMOKE DETECTOR IAW MM 26-00-00.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
